# SDR 9501729930

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Ice Contaminant
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM MDW, CABIN PRESSURE WARNING AND MASTER WARNING LIGHTS ILLUMINATED.  PERFORMED MANUAL OPERATION BUT CONTROL WHEEL WAS HARD TO MOVE.  WHEEL MOVEMENT EVENTUALLY LOOSENED AND NORMAL CABIN PRESSURE WAS ACHIEVED.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  FOUND ICE ACCUMULATION ON OUTFLOW VALVE.  REMOVED ICE DEBRIS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
